# SDR DALA2017103107854

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON DIAPHRAGM AT STA Y=200 BTW X=7 AND X=8 IN REF NRC 00328. LEVEL CORROSION 2. REPAIR WAS ACCOMPLISHED PER SRM 53-00-00-2R.
